# SDR UALA2012062203299

- Difficulty date: June 17, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 60,020 hours, 22,644 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 303
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

'Y' HYD SYSTEM PRESSURE LOSS, FLIGHT DIVERTED.  FOUND LEAKING O-RING AT YELLOW PTU MANIFOLD CHECK VALVE, REPLACED.  FOUND METAL IN NR 2 ENG PUMP HP FILTER, CHANGED HP FILTER, LP FILTER, CASE DR FILTER AND EDP PER AMM.
